Skip to content

Ramsey multiplicity of linear patterns in certain finite abelian groups

Research output: Contribution to journalArticle

Standard

Ramsey multiplicity of linear patterns in certain finite abelian groups. / Saad, Alex; Wolf, Julia.

In: Quarterly Journal of Mathematics, Vol. 68, No. 1, 03.2017, p. 125-140.

Research output: Contribution to journalArticle

Harvard

Saad, A & Wolf, J 2017, 'Ramsey multiplicity of linear patterns in certain finite abelian groups', Quarterly Journal of Mathematics, vol. 68, no. 1, pp. 125-140. https://doi.org/10.1093/qmath/haw011

APA

Saad, A., & Wolf, J. (2017). Ramsey multiplicity of linear patterns in certain finite abelian groups. Quarterly Journal of Mathematics, 68(1), 125-140. https://doi.org/10.1093/qmath/haw011

Vancouver

Saad A, Wolf J. Ramsey multiplicity of linear patterns in certain finite abelian groups. Quarterly Journal of Mathematics. 2017 Mar;68(1):125-140. https://doi.org/10.1093/qmath/haw011

Author

Saad, Alex ; Wolf, Julia. / Ramsey multiplicity of linear patterns in certain finite abelian groups. In: Quarterly Journal of Mathematics. 2017 ; Vol. 68, No. 1. pp. 125-140.

Bibtex

@article{f9a703983d0e4440b4153771b20ce8db,
title = "Ramsey multiplicity of linear patterns in certain finite abelian groups",
abstract = "In this article we explore an arithmetic analogue of a long-standing open problemin graph theory: what can be said about the number of monochromatic additive configurations in 2-colourings of finite abelian groups? We are able to answer several instances of this question using techniques from additive combinatorics and quadratic Fourier analysis. However, the main purpose of this paper is to advertise this sphere of problems and to put forward a number of concrete questions and conjectures.",
author = "Alex Saad and Julia Wolf",
year = "2017",
month = "3",
doi = "10.1093/qmath/haw011",
language = "English",
volume = "68",
pages = "125--140",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "1",

}

RIS - suitable for import to EndNote

TY - JOUR

T1 - Ramsey multiplicity of linear patterns in certain finite abelian groups

AU - Saad, Alex

AU - Wolf, Julia

PY - 2017/3

Y1 - 2017/3

N2 - In this article we explore an arithmetic analogue of a long-standing open problemin graph theory: what can be said about the number of monochromatic additive configurations in 2-colourings of finite abelian groups? We are able to answer several instances of this question using techniques from additive combinatorics and quadratic Fourier analysis. However, the main purpose of this paper is to advertise this sphere of problems and to put forward a number of concrete questions and conjectures.

AB - In this article we explore an arithmetic analogue of a long-standing open problemin graph theory: what can be said about the number of monochromatic additive configurations in 2-colourings of finite abelian groups? We are able to answer several instances of this question using techniques from additive combinatorics and quadratic Fourier analysis. However, the main purpose of this paper is to advertise this sphere of problems and to put forward a number of concrete questions and conjectures.

U2 - 10.1093/qmath/haw011

DO - 10.1093/qmath/haw011

M3 - Article

VL - 68

SP - 125

EP - 140

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 1

ER -